Babies develop 'werewolf syndrome’ after medicine mix-up | Editorji
  1. home
  2. > health & wellness
  3. > Babies develop 'werewolf syndrome’ after medicine mix-up
replay trump newslist
up NEXT IN 5 SECONDS sports newslist
tap to unmute
00:00/00:00
NaN/0

Babies develop 'werewolf syndrome’ after medicine mix-up

Aug 31, 2019 10:45 IST

According to a Guardian report, at least 17 children have developed a strange 'werewolf' syndrome after a major medicine mix-up in Spain. The children began growing hair all over their body after they were given a drug to help with gastric reflux. On investigating, it was found that the treatment actually contained minoxidil, a medication used for the treatment of hair loss. In a statement, the Spanish ministry said that the condition is expected to reverse after the children stop taking the drug, which has been withdrawn from the market.

Health & Wellness